EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
TRULIANT TIB IMP CR INS STD SZ 3, 9MM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, approximately five months post initial tka, the 73 y/o female patient complaints of stiffness right knee and pain, limited rang of motion (rom) and minimal discomfort.The event is still ongoing, patient is taking medication and ordered physical therapy (pt).Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.
Additional Manufacturer Narrative
Concomitants medical products: truliant cr cem fem cr cem right sz 3 (cat# 02-020-13-0330), truliant tib fit tray cem sz 3f / 2t (cat# 02-022-45-3020), advanced patella 32mm 3 peg implant (cat# 200-07-32).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately five months post initial tka for osteoarthritis, the 73 y/o overweight female patient complaints of stiffness right knee and pain, limited range of motion (rom) and minimal discomfort related to arthrofibrosis.The event is still ongoing, patient is taking medication and ordered physical therapy (pt).Per clinical study case report form indicates this event is unlikely related to devices and possibly related to procedure.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent pain cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.